# SDR 97ZZZX2849

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N403PA
- Make and model: Cessna 402B
- Aircraft serial: 402B0917
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Tube
- Part number: 504501019
- Condition: Cracked
- Location: Lt Mlg
- Part time: 8 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED 'AFTER DEPARTURE, ADVISED BY ANOTHER AIRCRAFT THAT THE LEFT GEAR WAS DOWN AND LOCKED'.  AFTER VERIFYING THIS IN MIRROR, HE CONTINUED TO DESTINATION AND EXTENDED GEARS AND A SAFE LANDING WAS MADE.  THE PART WAS SUPERCEDED TO A DIFFERENT NUMBER WHEN ORDERED.
